# SDR M8XA9700015

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331MX
- Make and model: Dorner DO328100
- Aircraft serial: 3074
- Engine: Pwa PW119C
- Propeller: Hartzl HDE6C3B
- System (JASC): 6114 · Propeller Hub Section
- Part: Bearing
- Part number: C28821
- Condition: Defective
- Location: Prop Hub
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER SERIAL NUMBER HL-146, WAS REMOVED FROM AIRCRAFT N331MX (S/N 3067) FOR SCHEDULED MAINTENANCE.  WHEN THE PROPELLER WAS BEING DISASSEMBLED IN PREPARATION FOR SHIPMENT TO THE OEM FOR INSPECTION, MAINTENANCE PERSONNEL NOTICED THE THRUST BEARING AT THE NR 3 BLADE POSITION WAS SPLIT INTO ALONG THE ENTIRE LENGTH OF THE CIRCUMFERENCE OF THE BEARING.  THE OEM WAS NOTIFIED OF OUR FINDINGS.  THE OEM HAS A PROGRAM IN PLACE TO REPLACE THESE BEARINGS WHEN THE PROPELLER UNDERGOES THE FIRST INSPECTION AT 2100 FLIGHT CYCLES.
